# SDR ASAA0771466

- Difficulty date: February 13, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 24,509 hours, 10,329 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A46173
- Condition: Punctured
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SPOILER HAS TWO PUNCTURES.  REPAIRED IAW SRM 51-70-10.
